# SDR SWAA2021080396002

- Difficulty date: June 24, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT (1 EA) / REPLACED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW DWG 453A2010 NEW PANEL FABRICATED FROM 0.090'CONOLITE P O 2016-530962
